* Upcoming papers  
 
 
 
 
Subject Keyword Abstract Author
 
 
Quantized Control for Uncertain Singular Markovian Jump Linear Systems with General Incomplete Transition Rates

Jing Xie, Yong-Gui Kao*, Cai-Hong Zhang and Hamid Reza Karimi
International Journal of Control, Automation, and Systems, vol. 15, no. 3, pp.1107-1116, 2017

Abstract : "Quantization is indeed a natural way to take into consideration in the control design of the complexity constraints for the controller as well as the communication constraints in the information exchange between the controller and the plant. This paper is devoted to investigating quantized state-feedback control problems for a class of continuous-time uncertain singular Markovian jump linear systems (CUSMJLSs) with generally uncertain transition rates (GUTRs) and input quantization. In this case, each transition rate can be completely unknown or only its estimate value is known. First, input quantization is introduced, then by introducing new matrix inequality conditions, sufficient conditions are formulated for quantized state-feedback control of CSMJLUSs with GUTRs and input quantization. Finally, a numerical example is presented to illustrate the effectiveness and efficiency of the proposed results."

Keyword : "Generally uncertain transition rate, input quantization, quantized control, singular Markovian jump system."

Download PDF : Click this link

 
 
 
 
 .
Business License No.: 220-82-01782